# SDR COMA0460270

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,300 hours, 24,237 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 890A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 9,349 hours, 9,061 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5034 GEAR DISAGREE WARNING NLG INDICATED UNSAFE.  REPLACED THE NLG PRIORITY VALVE.
